Alert archive / Texas / High Wind Warnings in 2010
High Wind Warning 1, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this high wind warning at Apr 23, 2010, 12:57 AM CDT for 4 counties in Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 23, 2010, 12:57 AM CDT (05:57 UTC)
- Expired
- Apr 23, 2010, 4:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Corpus Christi, TX
Counties Aransas County, TX, Kleberg County, TX, Nueces County, TX, San Patricio County, TX
The radar
The Corpus Christi radar (KCRP), 7 km from the middle of the area, began a volume at 06:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this high wind warning went out at Apr 22, 11:48 PM CDT, 1 hour 9 minutes earlier.
Area forecast discussion, Apr 22, 11:48 PM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1148 PM CDT THU APR 22 2010
.DISCUSSION...PLEASE SEE THE AVIATION DISCUSSION BELOW FOR MORE
DETAILS.
&&
.AVIATION...A MOIST ONSHORE FLOW WL PERSIST TNT AHEAD OF LOW
PRESSURE IN SOUTHEAST COLORADO. AS A RESULT...WIDESPREAD MVFR
STRATUS WL CONTINUE THROUGH 13-19Z ACROSS SOUTH TX. BRIEF IFR
CEILINGS WL BE POSSIBLE BETWEEN 09Z AND 15Z. HOWEVER A RAPID
CLEARING IS EXPECTED FROM WEST TO EAST DURING FRIDAY
MORNING...BEGINNING JUST AFTER SUNRISE ACROSS THE LRD AREA. DRIER
CONDITIONS AND LESS WIND WL PREVAIL ON FRIDAY AS A DRYLINE STALLS
NEAR ALICE. A RETURN TO MVFR/IFR CEILINGS WL OCCUR BY 03Z TMW
EVENING AS ONSHORE FLOW RE-INTENSIFIES AHEAD OF AN APPROACHING
COLD FRONT.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 71 86 67 86 56 / 10 10 20 10 0
VICTORIA 69 85 63 84 55 / 10 10 40 20 0
LAREDO 71 95 67 91 63 / 10 10 20 10 0
ALICE 70 90 65 88 56 / 10 10 20 10 0
ROCKPORT 71 84 69 85 61 / 10 10 30 20 0
COTULLA 68 90 59 89 52 / 10 10 40 10 0
KINGSVILLE 72 91 68 88 55 / 10 10 20 10 0
NAVY CORPUS 72 82 70 85 63 / 10 10 20 10 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 8 AM CDT FRIDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT
20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP
CHANNEL OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 7 PM CDT FRIDAY FOR THE FOLLOWING
ZONES: WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60
NM...WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL
FROM 20 TO 60 NM.
&&
MBHazardous weather outlook, Apr 22, 5:39 AM CDT, 19 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 539 AM CDT THU APR 22 2010 GMZ230-235-250-255-270-275-TXZ229>234-239>247-231100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 539 AM CDT THU APR 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED OVER THE BAYS FROM BAFFIN BAY TO PORT ARANSAS THIS AFTERNOON AND EVENING...AND OVER THE GULF WATERS TONIGHT. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE FOR THUNDERSTORMS FRIDAY NIGHT AS A STRONG UPPER LEVEL DISTURBANCE MOVES OUT OF NORTHERN MEXICO. ISOLATED TO SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE EARLY FRIDAY EVENING OVER THE BRUSH COUNTRY AND MOVE EAST INTO THE COASTAL BEND AND VICTORIA CROSSROADS OVERNIGHT. THE MAIN SEVERE WEATHER THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. BUT THE WIND SHEAR PROFILE EXPECTED OVER THE AREA WILL BE SUFFICIENT FOR ISOLATED TORNADOES TO BE POSSIBLE. THE STORMS ARE EXPECTED BE OUT OF THE AREA BY SATURDAY MORNING AS A COLD FRONT MOVES THROUGH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED FRIDAY NIGHT. JR/TMT
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 1:05 AM CDT | Special Marine Warning | CRP | 55 min |
Nearby
High Wind Warnings in Texas, 2010Every high wind warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.